It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Just Read The Klonopin/Headache Thread and Am SCARED



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-13-2007, 05:34 AM   #1
    coder
    Inactive
    (male)
     
    Join Date: Nov 2006
    Posts: 111
    coder HB User
    Just Read The Klonopin/Headache Thread and Am SCARED

    Hi everyone,
    Like the title of my thread indicates, I just finished reading the thread about the member who is trying to taper off of klonopin and suffering severe headaches.. Initially during my opiate detox, I was prescribed klonopin and had to stop it because of the severe headaches....instead I was put on librium.

    I know librium is an old-time drug that has long been prescribed for alcohol withdrawal and one of the "positives" with this benzo is that it takes longer to become addicted than some of the others.
    Well, I have been given a 30 day supply with a single refill to help with the terrible anxiety I was enduring during my opiate detox. After my first 30 days of taking the librium, I waited 2 weeks to fill the script...to try and see if my anxiety levels had subsided to a point where a "drug" was not needed to get through the day. By the end of the 14th day without the librium, I was not doing very well emotionally....needless to say I was happy that I had that refill, which I filled just 7 days ago. Well, yesterday, something really stupid happened and now I am scared after reading about the need to taper off benzo use because of dangerous physical consequences. My prescribed doseage is 1 capsule 3x daily. I got up in the AM, knew I had a REAL stressful day ahead of me at work (ALL the corporate gurus were coming to visit my store for the first time since I received my store management promotion).....so I went to take a librium. Then disaster struck. I know this is going to sound like a text book drug addict excuse, but the God's honest truth is that, when I opened the bottle, I fumbled and the ENTIRE prescription (except for 4 pills out of the remaining 70) went down the garbage disposal in the sink. I literally FREAKED. Try as I may, I could not get them. Being gel caps, the residual water in the disposal rapidly melted the capsules and now I am left with just 4 libriums. My fear is not so much that I don't "have the drug", but I am afraid of a sudden stoppage and possible resulting dangerous side effects. I am not sure if librium acts the same way as other benzos when suddenly discontinued (such as the danger of seizures, etc), but I am scared. I KNOW, with my abusive history of opiates, that a phone call to my doctor will immediately be looked at just another story line being doled out to get more drugs.
    This was to be my final prescription of any sort to finally end, once and for all, the loooooong detox / withdrawal process I have been dealing with since early May....and now I just lost my entire script of librium.
    If anyone out there has any knowledge of this particular drug, I would be grateful for any input. Am I in any danger? ...or will I just have a few days of "uncomfortable " anxiety as I did the last time I stopped for two weeks between the 2 scripts. My total intake of the benzos have been just the initial script of 90 pills (10 mg caps), plus the first 21pills of the second script.

    Any advice?
    Thanks,
    Lou

     
    Sponsors Lightbulb
       
    Old 07-13-2007, 07:35 AM   #2
    Navy_Sub_Mom
    Junior Member
    (female)
     
    Join Date: Jul 2007
    Location: Pittsburgh, PA, USA
    Posts: 13
    Navy_Sub_Mom HB User
    Re: Just Read The Klonopin/Headache Thread and Am SCARED

    HI Lou, it is me, the one who is trying to taper off of the Klonopin.

    Do not be afraid just because of my experience, everyone's body is different, and I was heavingly abusing this drug for 2 years. I am sorry but I know nothing about Librium, just, as you say, somehow you can go in-patient and get detoxed from alcohol or benzos (may others, I don't know), by taking Librium for 6 or so days, which, by the way, I was on Klonopin years ago, 1997, when my husband left me, could not taper off, somehow was able to stop drinking, but could not stop the klonopin, ended up in "mental hospital" after taking too many Klonopin, and was detoxed that way with Librium, but when I came out of there, I was a TOTAL mess. I really don't know how librium works as a detox, or what it is like taking it long term at home, sorry.

    But please do not be afraid because of my experience. You sound like you have not been taking it very long, and a lot of this depends on the "half-life" of the drug, I know valium has a longer "half-life" than Klonopin, it stays in the blood longer thus less withdrawal symptoms, it is very much easier to get off of, I am not sure about Librium, but I believe that is the case with that.

    Klonopin has a half-life from anywhere I have read between 15-30 hours, I have done all of my research on these drugs on the Internet, we all know you can't believe everything you read on the Internet, but I found out tons of real, true info on benzos and benzo withdrawal, I believe you could search on Librium, not the "pharmaceutical co." webpage, but look for real people's experiences (like this one!) and check for Librium withdrawal. Just do searches and check different links until you believe you have found an honest and believable website.

    PLEASE do not let my experience frighten you. That was not my intent. I just wanted some help with my headaches, and found this site, so I thought I would check here.

    Believe it or not, I have a similar experience with "pill loss" back when I had a tubal pregancy in 1991, I was prescribed Percoset (sp?) (addict that i am, used it a little for real pain, was mostly saving the refills for "later" when I was better to drink with it , my husband bought me a new mattress when I was in the hospital, it was delivered the day I came home, I had my bottle of Percoset on my nightstand, had a dr. appt. in an hour or so and was getting ready and was in pain moving around alot getting dressed and getting a shower, so I went to take a percoset, and saw that the bottle was almost empty, THE MATTRESS DELIVERY GUY TOOK MOST OF MY PILLS!!! Luckily, my dr. believed me, and he prescribed me more, there was NO WAY I thought he was going to believe me!! He did not know I was an addict or course, I didn't even really know that at the time, I just behaved like one, didn't understand addiction and recovery yet in my life, and this dr. really saved my life, I almost bled to death, and I had thanked him so much I think he really liked me, so no problem giving me more percs, which I really did use most for real pain at first. I did end up calling the Mattress Company because I was so mad before I left for my dr. appt., luckily it was right after the mattress buy left, as I thought my dr. might NOT give me more, and I think the Owner said the guy got fired over the incident, and I felt real bad about that, but you just cannot steal people's pills "on your job" when they really might need them!!! Addict or not!

    So, please get some advice from someone who knows about what you are asking about, you seem to not have been on the drug that long for the types of physical changes that occurred in my body, Best of Luck to you, let me know what you find out!!

    Sincerely, Navy Sub Mom

    Last edited by moderator2; 07-13-2007 at 03:45 PM. Reason: posted commercial websites

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    My Successful Ablation - Just Do It! lltomich Heart Disorders 47 02-16-2011 09:38 AM
    Klonopin/heart damage? red-rider Anxiety 2 08-20-2005 05:42 AM
    klonopin for sleep??? kaykay5 Sleep Disorders 4 05-22-2005 07:24 AM
    sometimes i just wish i was not born angels_among_us Pain Management 10 05-13-2005 10:22 PM
    Klonopin anyone? KayT Panic Disorders 15 06-01-2004 04:48 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:59 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!